# SDR DXTA200601812

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 6,819 hours, 5,705 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE GEAR HANDLE WAS RAISED, HOWEVER THE RED "GEAR UNSAFE AND "HYD PRESS' REMAINED ILLUMINATED. GEAR APPEARED TO EXTEND WITH NORMAL INDICATIONS. GEAR WAS BLOWN DOWN AS A SAFTY MEASURE. JACKED AIRCRAFT. VISUALLY INSPECTED. FOUND NOSE & LT UPLOCK SWITCHES LOOSE. FOUND SMALL HYDRAULIC LEAK ON LT & RT MLG ACTUATORS AND LT UPLOCK ACTUATOR. PERFORM GEAR SWINGS AND VERIFIED HYDRAULIC LEAKS ARE WITHIN M/M 560 20-10-06. TIGHTENED AND SAFETIED LOOSE SWITCES AND SERVICED N2 RESERVOIR IAW MM  560 12-13-01. CYCLED GEAR NUMEROUS TIMES, CHECK GOOD. SERVICED HYD MM 12-12-01
